Sweeling and.pain.on back
A week back i was suffering from throat infection . The doctor gave me a injection on my back two injection . After someday on my right back i felt a little pain and swelling . After tht i went back to another doctor to show this he gave me some medicines and a tube called thombophrm . But from past three days i havent seen any improvements in it please help
Like the answers? Chat privately with the doctor of your choice
Hello.. Well I need to examine the area of injection to see if there is any sort of swelling or abscess...certain people face pain for a week then it reduces gradually...so take some analgesics and use hot bag in that region...thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.